×

Interpolation of operators with change of measures. (English) Zbl 0083.34301


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] A. P. Calderón and A. Zygmund, A note on the interpolation of sublinear operations, Amer. J. Math. 78 (1956), 282 – 288. · Zbl 0071.33601
[2] I. I. Hirschman Jr., A note on orthogonal systems, Pacific J. Math. 6 (1956), 47 – 56. · Zbl 0071.05803
[3] Kolmogoroff, Sur les functions harmoniques conjuguées et les seriés de Fourier, Fund. Math. vol. 7 (1925). · JFM 51.0216.04
[4] Marcinkiewicz, Sur l’interpolation d’operations, C. R. Acad. Sci. Paris, vol. 208 (1939) pp. 1272-1273. · JFM 65.0506.03
[5] Marcinkiewicz and Zygmund, Some theorems on orthogonal systems, Fund. Math. vol. 28 (1937) pp. 309-335. · JFM 63.0202.01
[6] H. R. Pitt, Theorems on Fourier series and power series, Duke Math. J. 3 (1937), no. 4, 747 – 755. · Zbl 0018.01703
[7] M. Riesz, Sur les maxima des formes bilinéares et sur les fonctionelles linéaires, Acta Math. vol. 29 (1926) pp. 465-497. · JFM 53.0259.03
[8] Elias M. Stein, Interpolation of linear operators, Trans. Amer. Math. Soc. 83 (1956), 482 – 492. · Zbl 0072.32402
[9] Thorin, Convexity theorems, Uppsala, 1948, pp. 1-57. · Zbl 0034.20404
[10] Zygmund, Trigonometrical series, Warsaw, 1935. · Zbl 0011.01703
[11] -, On the Marcinkiewicz interpolation theorem, to appear in J. Math. Pures Appl. · Zbl 0195.41101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.